# SDR AALA201911209034

- Difficulty date: November 19, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 74,907 hours, 29,105 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LANDED AUTOBRAKES LO SELECTED TRANSITION TO MANUAL BRAKING, AIRCRAFT YAWED LEFT SIGNIFICANTLY ON ROLLOUT. AFTER PARKING, LEFT BRAKE TEMPS 100 HOTTER THAN RIGHT (LEFT DIDN'T RELEASE UNTIL TAXI SPEED). MAINTENANCE RESET CIRCUIT BREAKER FOR BSCU 1&2. PERFORMED BITE TEST OF THE BSCU, NO FAULT FOUND IAW AMM TASK 32-46-00-740-001-A.
